Smoothness properties of Lie group subdivision schemes

Johannes Wallner, Philipp Grohs, Esfandiar Nava Yazdani

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)493-505
JournalMultiscale modeling & simulation
Publication statusPublished - 2007

Cite this

Smoothness properties of Lie group subdivision schemes. / Wallner, Johannes; Grohs, Philipp; Nava Yazdani, Esfandiar.

In: Multiscale modeling & simulation, 2007, p. 493-505.

Research output: Contribution to journalArticleResearchpeer-review

@article{1e814fa61dff41b1a2397680bec24574,
title = "Smoothness properties of Lie group subdivision schemes",
author = "Johannes Wallner and Philipp Grohs and {Nava Yazdani}, Esfandiar",
year = "2007",
language = "English",
pages = "493--505",
journal = "Multiscale modeling & simulation",
issn = "1540-3459",
publisher = "Society for Industrial and Applied Mathematics Publications",

}

TY - JOUR

T1 - Smoothness properties of Lie group subdivision schemes

AU - Wallner, Johannes

AU - Grohs, Philipp

AU - Nava Yazdani, Esfandiar

PY - 2007

Y1 - 2007

M3 - Article

SP - 493

EP - 505

JO - Multiscale modeling & simulation

JF - Multiscale modeling & simulation

SN - 1540-3459

ER -